Product Code: 211987
Shop all ADVIL products now!
  ADVIL Muscle & Joint Extra Strength 400 mg 72 Caplets
Roll over image to zoom in

ADVIL
 
Muscle & Joint Extra Strength 400 mg 72 Caplets

$17.99
AvailabilityIN STOCK

Need a pain reliever with a little more muscle? Advil Extra Strength Muscle & Joint Extra Strength 400 mg (72) provides fast, long-lasting relief of pain and stiffness associated with inflammation. This extra strength formula is specially formulated to help provide relief from the following:

  • muscle & joint pain
  • headache
  • backache
  • menstrual  pain
  • dental
  • fever (reduction)

Advil Muscle & Joint Extra Strength contains the following ingredients:

  • ibuprofen 400 mg
  • corn starch
  • croscarmellose sodium
  • hydroxypropyl methylcellulose
  • iron oxides
  • lecithin (soy)
  • pharmaceutical ink
  • polyethylene glycol
  • pregelatinized starch
  • silicon dioxide
  • sodium lauryl sulfate
  • stearic acid
  • talc
  • titanium dioxide
  • Store out of reach of children.
  • Read label carefully before use.
  • Do not take Advil Muscle & Joint if taking acetylsalicylic acid (ASA) or other products containing ibuprofen, or if allergic to ASA, salicylates, anti-inflammatory drugs, or any of the listed ingredients. 
  • Consult your physician before taking Advil Muscle & Joint if you have peptic ulcers, high blood pressure, heart, kidney or liver disease, any other serious disease, or are taking any other drug.
  • Do not take Advil Muscle & Joint if you are pregnant or nursing a baby, unless directed by a physician.
  • Consult your physician if the pain or fever persists for more than 5 days. 
  • Do not exceed the recommended dose unless advised by a physician.
  • If abdominal pain, heartburn, nausea or vomiting, bloating, diarrhea or constipation, ringing or buzzing in the ears, dizziness or any change in vision, itching, fluid retention, skin rashes or any other side effect or unexplained symptoms develop while taking Advil Muscle & Joint, discontinue use immediately and contact a physician.